# SDR COMA9520400

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC700
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2731322008
- Condition: Corroded
- Location: Ws 217.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED CORROSION WITH A SMALL CRACK APPROXIMATELY 1.25 INCH LONG ON THE RIGHT WING LOWER SKIN, LOCATED 2 INCHES OUTBOARD OF WS 217.500 AND 5 INCHES FORWARD OF THE WING TRAILING EDGE.  THE DAMAGED AREA WAS REMOVED AND A REPAIR INSTALLED PER AERODESIGN REPORT NR 1689-1 REV IR, DATED 11-15-95.
